Abstract��In this paper, we use Malliavin calculus to show that the laws of Poisson functionals and the solution of stochastic differential equation driven a compensated Poisson measure admit smooth densities and to give estimations for these densities under some non-degeneracy assumptions.
лӱ��. ����Poisson�����⻬�ܶȵĹ���[J]. Ӧ�ø���ͳ��, 2006, 22(1): 89-101.
XIE YINCHAO. On the Estimation of Smooth Densities for Poisson Functionals. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2006, 22(1): 89-101.